| Model Number |
MMT-723NAP |
| Medical Device Problem Codes |
No Display/Image (1183); Moisture or Humidity Problem (2986)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/17/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that the insulin pump had blank display.The customer's blood glucose was 282 mg/dl.The insulin pump got submerged in water and it was not working.The troubleshooting was performed.The customer was advised to discontinue use of the insulin pump, revert to a backup plan and the insulin pump will need to be replaced.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
Device passed displacement test, self test, off no power test and all operating currents tested within the specification.No blank display noted.However during the visual inspection moisture damage on the electronic assembly noted.(b)(4).